Journal of Symplectic Geometry

Volume 19 (2021)

Number 6

Translated points for contactomorphisms of prequantization spaces over monotone symplectic toric manifolds

Pages: 1421 – 1493



Brian Tervil (Department of Mathematics, University of Haifa, Israel)


We prove a version of Sandon’s conjecture on the number of translated points of contactomorphisms for the case of prequantization bundles over certain closed monotone symplectic toric manifolds. Namely we show that any contactomorphism of such a prequantization bundle lying in the identity component of the contactomorphism group possesses at least $N$ translated points, where $N$ is the minimal Chern number of the symplectic toric manifold. The proof relies on the theory of generating functions coupled with equivariant cohomology, whereby we adapt Givental’s approach to the Arnold conjecture for integral symplectic toric manifolds to the context of prequantization bundles.

Received 20 April 2019

Accepted 9 March 2021

Published 8 June 2022